# SDR REXA2015020100168

- Difficulty date: February 2, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 15,945 hours, 15,704 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Disconnected
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT SEAL STRAP ON FIRST OFFICER`S SIDE IS DISCONNECTED.  R & R FIRST OFFICER`S EMER FLASHLIGHT TORCH SHIELD IAW AMM 25-61-02.
